# SDR SWAA2021062872100

- Difficulty date: May 13, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1670 FAILS CAPACITY CHECK. ; EMERGENCY LIGHT BATTERY PACK M1670 FAILS CAPACITY CHECK. / [01] REMOVED AND REPLACE BATTERY CHARGER ASSY AT M1670 PER AMM 33-51-06-960-806 STEPS 5.A - 5.E(3)(F).; [02] VERIFIED REPLACEMENT OF BATTERY CHARGER ASSY PER AMM 33-51-06-960-806; [03] REMOVED AIR GRILLE AT STA 727C TO ACCESS M1670 BATTERY PACK PER AMM 33-51-06-960-805 STEP 4.D.(2); [04] VERIFIED; [05] OK TO INSTALL AIR GRILLE AT STA 727C GIVEN; [06] REMOVED AND REPLACED M1670 BATTER PACK AND PERFORMED A GOOD OPS TEST PER AMM 33-51-06-960-805; [07] PERFORMED A GOOD OPS TEST OF THE NEW M1670 POWER SUPPLY PER AMM 33-51-06-960-806 STEP 5.E.4; [08] INSTALLED AIR GRILLE AT STA 727C PER AMM 33-51-06-960-806 4.D.(6)(C); [09] VERIFIED PERFORMED A GOOD OPS TEST OF THE NEW M1670 POWER SUPPLY PER AMM 33-51-06-960-806 STEP 5.E.4 AND INSTALLATION OF AIR GRILLE AT STA 727C PER AMM 33-51-06-960-806 4.D.(6)(C)
